# SDR VJ9800015

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON SUB-FLOOR PLATE CORRODED AT STA Y200, X54.  CUT OUT CORRODED AREA, FABRICATED REPAIR DOUBLER, DRILLED, TREATED AND INSTALLED IAW DC9 SRM 51-10-3, 51-10-4 AND EO 98-773.  REFERENCE NR 0271X1-0351/113687.
